A Homological Finiteness Criterion.

Ralph Strebel

Mathematische Zeitschrift (1976)

  • Volume: 151, page 263-276
  • ISSN: 0025-5874; 1432-1823

How to cite


Strebel, Ralph. "A Homological Finiteness Criterion.." Mathematische Zeitschrift 151 (1976): 263-276. <http://eudml.org/doc/172451>.

author = {Strebel, Ralph},
journal = {Mathematische Zeitschrift},
pages = {263-276},
title = {A Homological Finiteness Criterion.},
url = {http://eudml.org/doc/172451},
volume = {151},
year = {1976},

AU - Strebel, Ralph
TI - A Homological Finiteness Criterion.
JO - Mathematische Zeitschrift
PY - 1976
VL - 151
SP - 263
EP - 276
UR - http://eudml.org/doc/172451
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.